# SDR DLM88951114

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Component: 5922532505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 2 SLAT 37, THE LOWER SKIN HAD TO BE REMOVED TO GAIN ACCESS TO A DAMAGED RIB.  A SKIN SPLICE WAS COMPLETED PER THE SRM 57-09 TO REINSTALL THE LOWER SKIN.
